RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 3, Pages 519–521 (Mi dan35292)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

The representaion of large numbers by ternary quadratic forms

E. P. Golubeva

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (294 kB)

Bibliographic databases:
UDC: 511
Presented: И. М. Виноградов
Received: 30.07.1969

Citation: E. P. Golubeva, “The representaion of large numbers by ternary quadratic forms”, Dokl. Akad. Nauk SSSR, 191:3 (1970), 519–521

Citation in format AMSBIB
\Bibitem{Gol70}
\by E.~P.~Golubeva
\paper The representaion of large numbers by ternary quadratic forms
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 3
\pages 519--521
\mathnet{http://mi.mathnet.ru/dan35292}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0260671}
\zmath{https://zbmath.org/?q=an:0243.10019}


Linking options:
  • http://mi.mathnet.ru/eng/dan35292
  • http://mi.mathnet.ru/eng/dan/v191/i3/p519

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Golubeva, “The asymptotic distribution of lattice points belonging to given residue classes on hyperboloids of special form”, Math. USSR-Sb., 51:2 (1985), 507–532  mathnet  crossref  mathscinet  zmath
    2. E. P. Golubeva, “Representation of large numbers by ternary quadratic forms”, Math. USSR-Sb., 57:1 (1987), 43–56  mathnet  crossref  mathscinet  zmath
    3. U. M. Pachev, “Representation of integers by isotropic ternary quadratic forms”, Izv. Math., 70:3 (2006), 587–604  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. U. M. Pachev, “Ergodicheskie svoistva potokov tselykh tochek na nekotorykh giperboloidakh v svyazi s gipotezami dlya $L$-funktsii Dirikhle”, Chebyshevskii sb., 17:1 (2016), 171–186  mathnet  elib
  • Number of views:
    This page:36
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020